CSpace

Browse/Search Results:  1-10 of 11 Help

Selected(0)Clear Items/Page:    Sort:
Convergence properties of a restricted Newton-type method for generalized equations with metrically regular mappings 期刊论文
APPLICABLE ANALYSIS, 2022, 卷号: 101, 期号: 1, 页码: 14-34
Authors:  Rashid, M. H.;  Yuan, Ya-xiang
Favorite  |  View/Download:30/0  |  Submit date:2022/04/29
Generalized equation  set-valued mappings  metrically regular mappings  restricted Newton-type method  semi-local convergence  
Metrically regular mappings and its application to convergence analysis of a confined Newton-type method for nonsmooth generalized equations 期刊论文
SCIENCE CHINA-MATHEMATICS, 2019, 页码: 22
Authors:  Rashid, Mohammed Harunor;  Yuan, Ya-xiang
Favorite  |  View/Download:60/0  |  Submit date:2020/05/24
set-valued mappings  generalized equations  metrically regular mapping  semilocal convergence  point-based approximation  
Gap function for set-valued vector variational-like inequalities 期刊论文
JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, 2008, 卷号: 138, 期号: 1, 页码: 77-84
Authors:  Mishra, S. K.;  Wang, S. Y.;  Lai, K. K.
Favorite  |  View/Download:34/0  |  Submit date:2018/07/30
vector variational-like inequalities  set-valued mappings  gap functions  existence of a solution  semidefinite programming  
Nonconvex vector optimization of set-valued mappings 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2003, 卷号: 283, 期号: 2, 页码: 337-350
Authors:  Li, SJ;  Yang, XQ;  Chen, GY
Favorite  |  View/Download:54/0  |  Submit date:2018/07/30
nonconvex optimatity  set-valued mapping  minimal solution  Gerstewitz's nonconvex separation functional  
Generalized minimax inequalities for set-valued mappings 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2003, 卷号: 281, 期号: 2, 页码: 707-723
Authors:  Li, SJ;  Chen, GY;  Teo, KL;  Yang, XQ
Favorite  |  View/Download:42/0  |  Submit date:2018/07/30
minimax inequality  set-valued mapping  minimal point  maximal point  nonlinear scalarization function  
General Ekeland's variational principle for set-valued mappings (vol 106, pg 151, 2000) 期刊论文
JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, 2003, 卷号: 117, 期号: 1, 页码: 217-218
Authors:  Chen, GY;  Huang, XX;  Hou, SH
Favorite  |  View/Download:32/0  |  Submit date:2018/07/30
set-valued optimization  variational principles  Hausdorff maximality principle  
General Ekeland's variational principle for set-valued mappings 期刊论文
JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, 2000, 卷号: 106, 期号: 1, 页码: 151-164
Authors:  Chen, GY;  Huang, XX;  Hou, SH
Favorite  |  View/Download:35/0  |  Submit date:2018/07/30
set-valued optimization  variational principle  Hausdorff maximality principle  
Minimax theorems for set-valued mappings 期刊论文
JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, 2000, 卷号: 106, 期号: 1, 页码: 183-199
Authors:  Li, SJ;  Chen, GY;  Lee, GM
Favorite  |  View/Download:36/0  |  Submit date:2018/07/30
minimax problems  set-valued mappings  minimal points  maximal points  
Equivalents of an approximate variational principle for vector-valued functions and applications 期刊论文
MATHEMATICAL METHODS OF OPERATIONS RESEARCH, 1999, 卷号: 49, 期号: 1, 页码: 125-136
Authors:  Chen, GY;  Huang, XX;  Lee, GM
Favorite  |  View/Download:31/0  |  Submit date:2018/07/30
half distance  vector variational principle  fixed point of set-valued mappings  directional contraction  
Approximate fixed points for discontinuous set-valued mappings 期刊论文
MATHEMATICAL METHODS OF OPERATIONS RESEARCH, 1998, 卷号: 48, 期号: 2, 页码: 201-206
Authors:  Hou, SH;  Chen, GY
Favorite  |  View/Download:46/0  |  Submit date:2018/07/30
set-valued map  measure of discontinuity  approximate fixed point